Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

this morningg my leftt nostril started to bleed reallly heavy and i didnt think anything of it but then a few minutes later it was still really heavy and my right nostril started to bleed. has this happened to anyone before?

i read about nosebleeds being a sympton of accutane but on both sides?

oh and this is my 8th day on accutane if anyone was wondering :D

Share this post


Link to post
Share on other sites

yep, it's the accutane.

try putting aquaphor or Vaseline in your nose, it will stop the nosebleeds. my derm said to use it 2x/day.

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

I use a nasal saline gel and aquafor 2x a day. I didn't have a nosebleed until about a week ago (I'm in my 6th month), and that's only because I started to slack off and only do it once a day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×